# SDR A6WA2019092346877

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 33,553 hours, 34,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3501153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL AT FS 605 INBD RIVET CRACKED. REPAIRED.
